I used to masturbate in my earlier days and I used to have caverta 50mg before sex with my girl friend, My sperm cum out as my penis is erected just by touching it , Please suggest me any medicine that has no side effect can cure it permanently. I am getting married after 1 year
Hello subinvellayif. I am not certain if there is such a medication per say. There are psychiatric drugs whose side effects effect libido. Thioridazine being one for example. Your pharmacist could advise you. Regards pledge
Heya. Did you find any useful medicine for this. I have the same problem and I'm 40 now. Have tried a few natural treatments but to no avail yet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Mar 2015 • 3 answers
Updated 25 Feb 2014 • 1 answer
Updated 27 Mar 2014 • 1 answer
Updated 8 May 2014 • 1 answer
Premature Ejaculation - I have suffered from PE since day one of having sex at 16, I'm now 40 and I?
Updated 20 Jul 2018 • 3 answers